Alert archive / California / Beach Hazards Statements in 2016

Beach Hazards Statement 18, NWS Los Angeles, CA

May 30, 2016Los Angeles County, California

NWS Los Angeles, CA issued this beach hazards statement at May 30, 2016, 6:44 PM PDT for Los Angeles County, California. It took effect at May 31, 2016, 4:50 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 30, 2016, 6:44 PM PDT (01:44 UTC)
In effect from
May 31, 2016, 4:50 PM PDT
Expired
Jun 1, 2016, 12:27 AM PDT
In force
8 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 1.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

033 
WHUS46 KLOX 310144
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
644 PM PDT MON MAY 30 2016

...ELEVATED SURF AND STRONG RIP CURRENTS EXPECTED ACROSS SOUTH
FACING BEACHES WEDNESDAY THROUGH THURSDAY EVENING...

.A LONG PERIOD SOUTHERLY SWELL GENERATED FROM A STORM COMPLEX SOUTH
OF THE EQUATOR WILL MOVE INTO THE COASTAL WATERS BY WEDNESDAY
MORNING. A LONG PERIOD SWELL OF AROUND 4 FEET WILL BRING ELEVATED
SURF AND DANGEROUS RIP CURRENT CONDITIONS...ESPECIALLY ACROSS
SOUTH FACING BEACHES.

CAZ041-087-310945-
/O.NEW.KLOX.BH.S.0018.160601T1300Z-160603T0500Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA AND SANTA BARBARA ISLANDS-
644 PM PDT MON MAY 30 2016

...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY MORNING
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
BEACH HAZARDS STATEMENT FOR STRONG RIP CURRENTS AND ELEVATED 
SURF...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
EVENING.

* HAZARDS...SURF BUILDING FROM 4 TO 6 FEET WITH LOCAL SETS TO 7
  FEET ACROSS SOUTH FACING BEACHES EARLY WEDNESDAY MORNING THEN
  SUBSIDING LATE THURSDAY EVENING INTO FRIDAY MORNING. THERE WILL
  ALSO BE STRONG RIP CURRENTS AND LONGSHORE CURRENTS. SOME BEACHES
  LIKELY AFFECTED WILL INCLUDE ZUMA BEACH...MALIBU...AND AROUND
  POINT MUGU.

* IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP
  CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES
  CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK JETTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

KAPLAN/MUNROE
5 follow-up statements
107 
WHUS46 KLOX 310236
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
736 PM PDT MON MAY 30 2016

...ELEVATED SURF AND STRONG RIP CURRENTS EXPECTED ACROSS SOUTH
FACING BEACHES WEDNESDAY THROUGH THURSDAY EVENING...

.A LONG PERIOD SOUTHERLY SWELL GENERATED FROM A STORM COMPLEX
SOUTH OF THE EQUATOR WILL MOVE INTO THE COASTAL WATERS BY
WEDNESDAY MORNING. A LONG PERIOD SWELL OF AROUND 4 FEET WILL
BRING ELEVATED SURF AND DANGEROUS RIP CURRENT CONDITIONS...
ESPECIALLY ACROSS SOUTH FACING BEACHES.

CAZ040-311045-
/O.EXA.KLOX.BH.S.0018.160601T1300Z-160603T0500Z/
VENTURA COUNTY COAST-
736 PM PDT MON MAY 30 2016

...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY MORNING
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
BEACH HAZARDS STATEMENT FOR ELEVATED HIGH SURF AND DANGEROUS RIP
CURRENTS...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING.

* HAZARDS...SURF BUILDING FROM 4 TO 6 FEET WITH LOCAL SETS TO 7
  FEET ACROSS SOUTH FACING BEACHES EARLY WEDNESDAY MORNING THEN
  SUBSIDING LATE THURSDAY EVENING INTO FRIDAY MORNING. THERE WILL
  ALSO BE STRONG RIP CURRENTS AND LONGSHORE CURRENTS. POINT MUGU
  TO PORT HUENEME WILL LIKELY BE AFFECTED.

* IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP 
  CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER 
  WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK 
  JETTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

CAZ041-087-311045-
/O.CON.KLOX.BH.S.0018.160601T1300Z-160603T0500Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA AND SANTA BARBARA ISLANDS-
736 PM PDT MON MAY 30 2016

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH THURSDAY EVENING...

* HAZARDS...SURF BUILDING FROM 4 TO 6 FEET WITH LOCAL SETS TO 7
  FEET ACROSS SOUTH FACING BEACHES EARLY WEDNESDAY MORNING THEN
  SUBSIDING LATE THURSDAY EVENING INTO FRIDAY MORNING. THERE WILL
  ALSO BE STRONG RIP CURRENTS AND LONGSHORE CURRENTS. SOME BEACHES
  LIKELY AFFECTED WILL INCLUDE ZUMA BEACH AND MALIBU.

* IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP 
  CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER 
  WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK 
  JETTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

KAPLAN/MUNROE
089 
WHUS46 KLOX 311046
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
346 AM PDT TUE MAY 31 2016

...ELEVATED SURF AND STRONG RIP CURRENTS EXPECTED ACROSS SOUTH
FACING BEACHES WEDNESDAY THROUGH THURSDAY EVENING...

.A LONG PERIOD SOUTHERLY SWELL GENERATED FROM A STORM COMPLEX
SOUTH OF THE EQUATOR WILL MOVE INTO THE COASTAL WATERS BY
WEDNESDAY MORNING. A LONG PERIOD SWELL OF AROUND 4 FEET WILL
BRING ELEVATED SURF AND DANGEROUS RIP CURRENT CONDITIONS...
ESPECIALLY ACROSS SOUTH FACING BEACHES.

CAZ040-041-087-312100-
/O.CON.KLOX.BH.S.0018.160601T1300Z-160603T0500Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA AND SANTA BARBARA ISLANDS-
346 AM PDT TUE MAY 31 2016

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH THURSDAY EVENING...

* HAZARDS...SURF BUILDING FROM 4 TO 6 FEET WITH LOCAL SETS TO 7 
  FEET ACROSS SOUTH FACING BEACHES EARLY WEDNESDAY MORNING THEN 
  SUBSIDING LATE THURSDAY EVENING INTO FRIDAY MORNING. THERE 
  WILL ALSO BE STRONG RIP CURRENTS AND LONGSHORE CURRENTS. POINT 
  MUGU TO PORT HUENEME WILL LIKELY BE AFFECTED. 

* IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP 
  CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER 
  WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK 
  JETTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$
CK/KJ
767 
WHUS46 KLOX 312030
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
130 PM PDT TUE MAY 31 2016

...ELEVATED SURF AND STRONG RIP CURRENTS EXPECTED ACROSS SOUTH
FACING BEACHES WEDNESDAY THROUGH THURSDAY EVENING...

.A LONG PERIOD SOUTHERLY SWELL GENERATED FROM A STORM COMPLEX
SOUTH OF THE EQUATOR WILL MOVE INTO THE COASTAL WATERS BY
WEDNESDAY MORNING. A LONG PERIOD SWELL OF AROUND 4 FEET WILL
BRING ELEVATED SURF AND DANGEROUS RIP CURRENT CONDITIONS...
ESPECIALLY ACROSS SOUTH FACING BEACHES.

CAZ040-041-087-010430-
/O.CON.KLOX.BH.S.0018.160601T1300Z-160603T0500Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA AND SANTA BARBARA ISLANDS-
130 PM PDT TUE MAY 31 2016

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH THURSDAY EVENING...

* HAZARDS...SURF BUILDING FROM 4 TO 6 FEET WITH LOCAL SETS TO 7
  FEET ACROSS SOUTH FACING BEACHES EARLY WEDNESDAY MORNING THEN
  SUBSIDING LATE THURSDAY EVENING INTO FRIDAY MORNING. THERE WILL
  ALSO BE STRONG RIP CURRENTS AND LONG SHORE CURRENTS. POINT MUGU
  TO PORT HUENEME WILL LIKELY BE AFFECTED.

* IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP 
  CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER 
  WAVES CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK 
  JETTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

SWEET
384 
WHUS46 KLOX 312350
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
450 PM PDT TUE MAY 31 2016

...STRONG RIP CURRENTS WITH ELEVATED SURF ACROSS SOUTH FACING
BEACHES THROUGH THURSDAY EVENING...

.A LONG PERIOD SOUTHERLY SWELL GENERATED FROM A STORM COMPLEX
SOUTH OF THE EQUATOR HAS ARRIVED...RESULTING IN THE IMMEDIATE
ISSUANCE OF THIS BEACH HAZARDS STATEMENT. STRONG RIP CURRENTS AND
SNEAKER WAVES WILL BE LIKELY THROUGH THURSDAY EVENING...ALONG WITH
POTENTIAL MINOR BEACH EROSION AND HARBOR WALKWAY FLOODING BY
THURSDAY EVENING AS HIGH TIDES CONTINUE TO INCREASE.

CAZ040-041-087-010800-
/O.EXT.KLOX.BH.S.0018.160531T2350Z-160603T0500Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA AND SANTA BARBARA ISLANDS-
450 PM PDT TUE MAY 31 2016

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THURSDAY
EVENING...

* HAZARDS...STRONG RIP CURRENTS AND LONG SHORE CURRENTS WILL
  BECOME WIDESPREAD AS A LONG PERIOD SOUTH SWELL BUILDS INTO THE
  COASTAL WATERS OF SOUTHERN CALIFORNIA. ELEVATED SURF OF 4 TO 6
  FEET WILL BE COMMON ACROSS SOUTH FACING BEACHES THROUGH THURSDAY
  EVENING...WITH LOCAL SETS UP TO 8 FEET ACROSS EXPOSED BEACHES.
  BEACHES OF PARTICULAR CONCERN ARE FROM PORT HUENEME TO MALIBU
  AS WELL AS SANTA MONICA AND AREAS NEAR LONG BEACH.

* TIDES...HIGH TIDES WILL BE INCREASING EACH EVENING...REACHING
  6.5 FEET BY THURSDAY EVENING ACROSS LOS ANGELES AND VENTURA
  COUNTIES. 

* IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP
  CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES
  CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK JETTIES. THE
  COMBINATION OF ELEVATED SURF AND HIGH TIDES COULD GENERATE MINOR
  BEACH EROSION AND MINOR FLOODING OF HARBOR WALKWAYS BY THURSDAY
  EVENING...POSSIBLY PERSISTING INTO FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

GOMBERG/MUNROE
419 
WHUS46 KLOX 010727
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1227 AM PDT WED JUN 1 2016

CAZ040-041-087-012200-
/O.CAN.KLOX.BH.S.0018.000000T0000Z-160603T0500Z/
/O.NEW.KLOX.SU.Y.0023.160601T0727Z-160603T0500Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
CATALINA AND SANTA BARBARA ISLANDS-
1227 AM PDT WED JUN 1 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 10 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THURSDAY.

* SURF...4 TO 7 FEET WITH LOCAL SETS TO 9 FEET. 

* LOCATIONS...HIGHEST SURF ACROSS SOUTH FACING BEACHES. 

* TIDES...HIGH TIDES WILL BE INCREASING EACH EVENING...REACHING 
  6.5 FEET BY THURSDAY EVENING ACROSS LOS ANGELES AND VENTURA 
  COUNTIES. 

* IMPACTS...THERE IS AN INCREASED RISK OF OCEAN DROWNING. RIP
  CURRENTS CAN PULL SWIMMERS AND SURFERS OUT TO SEA. SNEAKER WAVES
  CAN SUDDENLY WASH PEOPLE OFF OF BEACHES AND ROCK JETTIES. THE
  COMBINATION OF HIGH SURF AND HIGH TIDES COULD GENERATE MINOR
  BEACH EROSION AND MINOR FLOODING OF HARBOR WALKWAYS BY THURSDAY
  EVENING...POSSIBLY PERSISTING INTO FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF AND RIP CURRENTS WILL
MAKE SWIMMING AND ROCK JETTIES DANGEROUS.

REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE
UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A
LIFEGUARD.

&&

$$

RAT/DB

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at May 30, 5:51 PM PDT, 53 minutes earlier.

Area forecast discussion, May 30, 5:51 PM PDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
551 PM PDT MON MAY 30 2016

.SYNOPSIS...

There will continue to be overnight and morning low clouds and
fog, especially at the beaches through the period. A ridge will
build in Tuesday through Thursday, bringing well above normal
temperatures to the valleys and interior. Another cutoff low is
expected by the weekend, lowering temperatures a few degrees.
&&

.SHORT TERM...(TDY-WED)

A few cumulus clouds are building over the Mountains and the
Antelope Valley this afternoon as a trough of low pressure over
Southern Arizona slowly exits the region.

The main weather issue is the clouds hanging along the California
coast. The latest visible satellite imagery shows stratus hanging
tough along the coast this afternoon. KLAX AMDAR soundings
indicates a marine layer depth around 3500 feet deep with a
strong marine inversion above. The marine layer depth will thin
as an Omega Block ridge of high pressure over the Eastern Pacific
Ocean builds in through Thursday. By Tuesday morning, the marine
layer will likely thin to around 1700 feet deep, then thin
additionally on Wednesday and Thursday. With the ridge building
in, the marine inversion will tighten through Thursday. May Gray
into June Gloom will be the scenario. Marine layer stratus will
continue to sock in the beaches throughout much of the week.
Outside of the marine influence, the air mass will warm as
subsiding air aloft creates compressional heating. Away from the
coast, daytime temperatures will warm to well above normal levels
by Wednesday. Overnight lows may only cool to the upper 60s and
70s in the foothills. Some locations in the Antelope Valley may
hit the century mark, especially Wednesday and Thursday.

.LONG TERM...(THU-SUN)

After minimal marine layer stratus coverage on Friday morning,
ridging aloft will slowly start to push east on Friday and allow
for a trough of low pressure over the Central Pacific Ocean to
brush the area. Increasing onshore flow should provide a cooling
trend into late week along with a more developed and deeper marine
layer. Showers and Thunderstorms cannot be ruled out across the
area, especially for the Mountains and Desert and areas North of
Point Conception where the best instability is progged to be by
both the ECMWF and GEFS solutions.

&&

.AVIATION...
31/0040z.

At 0015Z at KLAX...the marine layer was about 2700 feet deep. The
top of the marine inversion was near 4600 feet with a temperature
of 23 degrees Celsius.
Will continue with persistence forecast for the next 24 hours,
except with onshore gradients trending weaker over the next 24
hours, there will be a 40 percent chance that cigs could scour out
earlier across valleys with continued stratus lingering across
most coastal areas through much of tomorrow. for areas n of Point
Conception,expect LIFR/IFR conds through tomorrow morning. S of
Point Conception, expecting mostly MVFR conds but 60 percent
chance that some IFR cigs will develop overnight for some valley
tafs. there is a chance for some llws near ksba for a few hours
this evening.

KLAX...There is moderate confidence in the 00Z TAF. MVFR to
isolated IFR conditions are expected tonight into Tuesday morning.
There is a 30 percent chance of marine clouds arriving plus or
minus two hours from forecasted times.

KBUR...There is low to moderate confidence in the 00Z TAF. The
greatest uncertainty in this forecast is in regards to whether the
marine clouds will make it into the airfield tonight. There is a
40 percent chance of VFR conditions through the night.

&&

.MARINE...30/200 pM...

Conditions will likely remain below advisory levels through at
least Friday. The northwest swell across the coastal waters will
diminish through the middle of the week. A long period south swell
is expected to reach the coastal waters tomorrow then peak on
Wednesday and Thursday before subsiding. The swells will likely
remain below advisory criteria but there will be extra surging and
currents along exposed south facing shores.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC...Hall
AVIATION...CK
MARINE...Sweet
SYNOPSIS...Bartling

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 11:45 PM PDTSmall Craft AdvisoryLOX9 hr

Nearby

Beach Hazards Statements in California, 2016Every beach hazards statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.